# SDR 97FDEA00886

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 727-24C
- Aircraft serial: 19527
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 731414
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION RIGHT GEAR DOOR AND RED DOORS LIGHT REMAINED ILLUMINATED.  RECYCLED GEAR AND ALL WAS NORMAL.  OPERATIONAL CKS OK PER ADJUSTMENT TEST PER MAINTENANCE MANUAL 32-62-11.  FOR PRECAUTION REPLACED RIGHT DOOR ACTUATOR PER MAINTENANCE MANUAL 32-32-81.  ALSO, REPLACED OUTBOARD ATTACH BOLT FOR ACTUATOR AND FORWARD SPHERE BEARING FOR BEAM ACTUATOR DUE TO WEAR, CHECKS OK.
